RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 4, Pages 64–72 (Mi timm1000)  

This article is cited in 1 scientific paper (total in 1 paper)

A control problem with dominating uncertainty

N. L. Grigorenko

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: A control problem for a nonstationary dynamic system with unfixed termination time and terminal functional in the presence of uncertain parameters is considered. A control construction algorithm is proposed, which uses elements of necessary optimality conditions and the speed gradient principle providing a guaranteed value of the quality functional. The results of computing the control and values of the functional for test parameters of the model are presented.

Keywords: control system, optimal control, control under uncertainty.

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2014, 287, suppl. 1, 68–76

Bibliographic databases:

Document Type: Article
UDC: 517.977
Received: 01.04.2013

Citation: N. L. Grigorenko, “A control problem with dominating uncertainty”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 4, 2013, 64–72; Proc. Steklov Inst. Math. (Suppl.), 287, suppl. 1 (2014), 68–76

Citation in format AMSBIB
\Bibitem{Gri13}
\by N.~L.~Grigorenko
\paper A control problem with dominating uncertainty
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 4
\pages 64--72
\mathnet{http://mi.mathnet.ru/timm1000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364364}
\elib{http://elibrary.ru/item.asp?id=20640495}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2014
\vol 287
\issue , suppl. 1
\pages 68--76
\crossref{https://doi.org/10.1134/S0081543814090077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000345589100007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912029209}


Linking options:
  • http://mi.mathnet.ru/eng/timm1000
  • http://mi.mathnet.ru/eng/timm/v19/i4/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Maksimov, P. G. Surkov, “O razreshimosti zadachi garantirovannogo paketnogo navedeniya na sistemu tselevykh mnozhestv”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:3 (2017), 344–354  mathnet  crossref  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:141
    Full text:45
    References:29
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019